Category oriented Luce rule

Doğan, Serhat
Yıldız, Kemal
We propose a new random choice model that extends the Luce rule such that the agents first categorize, and then choose by using category contingent Luce weights. In our analysis, we show that the category-oriented Luce rules are the only random choice functions (RCFs) that satisfy weak regularity and weak odds supermodularity.

Citation Formats
S. Doğan and K. Yıldız, “Category oriented Luce rule,” METU Studies in Development, vol. 47, no. 1, pp. 29–37, 2020, Accessed: 00, 2020. [Online]. Available: